Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/26789
Title: Non-homogeneous random walks, subdiffusive migration of cells and anomalous chemotaxis
Authors: Fedotov, S.
Ivanov, A. O.
Zubarev, A. Y.
Issue Date: 2013
Publisher: EDP Sciences
Citation: Fedotov S. Non-homogeneous random walks, subdiffusive migration of cells and anomalous chemotaxis / S. Fedotov, A. O. Ivanov, A. Y. Zubarev // Mathematical Modelling of Natural Phenomena. — 2013. — Vol. 8. — № 2. — P. 28-43.
Abstract: This paper is concerned with a non-homogeneous in space and non-local in time random walk model for anomalous subdiffusive transport of cells. Starting with a Markov model involving a structured probability density function, we derive the non-local in time master equation and fractional equation for the probability of cell position. We derive the fractional Fokker-Planck equation for the density of cells and apply this equation to the anomalous chemotaxis problem. We show the structural instability of fractional subdiffusive equation with respect to the partial variations of anomalous exponent. We find the criteria under which the anomalous aggregation of cells takes place in the semi-infinite domain. © 2013 EDP Sciences.
Keywords: AGGREGATION
ANOMALOUS RANDOM WALKS
CELL MIGRATION
CELL MIGRATION
FRACTIONAL EQUATION
FRACTIONAL FOKKER-PLANCK EQUATION
NON-HOMOGENEOUS
RANDOM WALK
RANDOM WALK MODELS
SEMI-INFINITE DOMAINS
STRUCTURAL INSTABILITY
AGGLOMERATION
BIOCHEMISTRY
CYTOLOGY
MARKOV PROCESSES
PROBABILITY DENSITY FUNCTION
CELLS
URI: http://hdl.handle.net/10995/26789
SCOPUS ID: 84876902806
WOS ID: 000318215200003
PURE ID: 910290
ISSN: 0973-5348
1760-6101
DOI: 10.1051/mmnp/20138203
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0024.pdf229,57 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.